# SDR DALA2024090908836

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 24,684 hours, 9,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5385424) 18D MISSING ISLE EMERGENCY LIGHT AND HOUSING. PART RECEIVED AND INSTALLED, EMERGENCY LIGHTS OPS CHECK OKAY REF B737 AMM 33-52.
